MathSciNet Relay Station
MathSciNet bibliographic data
MR2407077 42B25
Chen, Jiecheng; Fan, Dashan; Wang, Meng; Zhu, Xiangrong $L\sp p$ bounds for oscillatory hyper-Hilbert transform along curves. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3145–3153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement